Alert archive / Arkansas / Wind Advisories in 2011

Wind Advisory 2, NWS Little Rock, AR

April 2, 201134 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Apr 2, 2011, 3:25 PM CDT for 34 counties in Arkansas. It took effect at Apr 3, 2011, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 3:25 PM CDT (20:25 UTC)
In effect from
Apr 3, 2011, 10:00 AM CDT
Expired
Apr 3, 2011, 7:00 PM CDT
In force
9 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WWUS74 KLZK 022025
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT SAT APR 2 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000-
/O.NEW.KLZK.WI.Y.0002.110403T1500Z-110405T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
325 PM CDT SAT APR 2 2011

...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 PM CDT
MONDAY. 

* TIMING: A STRENGTHENING STORM SYSTEM ACROSS THE SOUTHERN PLAINS
  WILL BRING WINDY CONDITIONS TO THE NATURAL STATE SUNDAY THROUGH
  MONDAY.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40
  MPH...WILL BE LIKELY ON SUNDAY AND SUNDAY NIGHT. WINDS WILL
  SWITCH TO THE NORTHWEST BEHIND THE FRONT DURING THE DAY
  MONDAY...BUT WIND SPEEDS WILL REMAIN HIGH.

* IMPACTS: WINDS OF 20 TO 30 MPH CAN OCCASIONALLY BRING DOWN LARGE
  LIMBS AND SMALL TREES. ALL UNSECURED OUTDOOR ITEMS ALSO CAN
  CAUSE DAMAGE...INCLUDING PATIO FURNITURE AND OUTDOOR GRILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

58
2 follow-up statements
052 
WWUS74 KLZK 030919
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 AM CDT SUN APR 3 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-032200-
/O.CON.KLZK.WI.Y.0002.110403T1500Z-110405T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
419 AM CDT SUN APR 3 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT MONDAY. 

* TIMING: A STRENGTHENING STORM SYSTEM ACROSS THE SOUTHERN 
  PLAINS WILL BRING WINDY CONDITIONS TO THE NATURAL STATE SUNDAY 
  THROUGH MONDAY. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 
  MPH...WILL BE LIKELY ON SUNDAY AND SUNDAY NIGHT. WINDS WILL 
  SWITCH TO THE NORTHWEST BEHIND THE FRONT DURING THE DAY 
  MONDAY...BUT WIND SPEEDS WILL REMAIN HIGH. 

* IMPACTS: WINDS OF 20 TO 30 MPH CAN OCCASIONALLY BRING DOWN SMALL
  LIMBS. UNSECURED OUTDOOR ITEMS ALSO CAN BE DAMAGED...INCLUDING
  PATIO FURNITURE...GRILLS...AND TRAMPOLINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
488 
WWUS74 KLZK 032038
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 PM CDT SUN APR 3 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-040445-
/O.NEW.KLZK.LW.Y.0010.110404T0000Z-110405T0000Z/
/O.EXT.KLZK.WI.Y.0002.000000T0000Z-110404T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
338 PM CDT SUN APR 3 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* TIMING: A STRENGTHENING STORM SYSTEM ACROSS THE SOUTHERN PLAINS
  WILL BRING WINDY CONDITIONS TO THE NATURAL STATE THIS AFTERNOON.
  BREEZY CONDITIONS WILL CONTINUE THROUGH THE OVERNIGHT HOURS INTO
  MONDAY...AS A COLD FRONT MOVES THROUGH THE STATE.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40
  MPH...WILL BE CONTINUE THIS AFTERNOON. WINDS WILL LESSEN
  SOMEWHAT OVERNIGHT...BUT WILL REMAIN BREEZY...WITH SPEEDS OF 15
  TO 25 MPH. AS THE FRONT MOVES THROUGH THE STATE MONDAY...WINDS
  WILL BECOME NORTHWEST...WITH BREEZY CONDITIONS CONTINUING. 

* IMPACTS: WINDS OF 20 TO 30 MPH CAN OCCASIONALLY BRING DOWN 
  SMALL LIMBS. UNSECURED OUTDOOR ITEMS ALSO CAN BE DAMAGED... 
  INCLUDING PATIO FURNITURE...GRILLS...AND TRAMPOLINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

58

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Apr 2, 2:50 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 2, 2:50 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
250 PM CDT SAT APR 2 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
MOSTLY SUNNY AND RELATIVELY WARM DAY TODAY COMPARED TO THE PREVIOUS
WORK WEEK...AS HIGH PRESSURE SETTLED OVER THE STATE. STRONG WINDS
ALOFT HELPED MIX DRY AIR ALOFT TO THE SURFACE...WITH DEWPOINTS
FALLING SOME THIS AFTERNOON.

MOSTLY CLEAR SKIES WILL CONTINUE TONIGHT...BUT TEMPERATURES WILL BE
A LITTLE WARMER AS THE HIGH PRESSURE MOVES EAST AND SOUTH WINDS PICK
UP OVER THE STATE.

UPPER SYSTEM...CURRENTLY OVER THE PACIFIC NORTHWEST...WILL QUICKLY
MOVE INTO THE ROCKIES TONIGHT INTO SUNDAY. A COLD FRONT WILL DEVELOP
IN THE UPPER MIDWEST AND TRAIL BACK INTO THE DESERT SOUTHWEST. WARM
AIR AHEAD OF THE SYSTEM WILL BE OVER ARKANSAS...AND WILL CAP THE
ATMOSPHERE...KEEPING RAIN OUT OF THE FORECAST DURING THE DAY ON
SUNDAY.

HOWEVER...STRONG SOUTHWEST WINDS WILL OCCUR AHEAD OF THE FRONT...AND
BECOME WINDY SUNDAY AFTERNOON. WILL ISSUE A WIND ADVISORY FOR THE
ENTIRE AREA...AS WIND SPEEDS OF OVER 25 MPH WILL BE COMMON. IN
FACT...WIND SPEEDS WILL REMAIN HIGH THROUGH THE FRONTAL
PASSAGE...DUE TO STRONG ENERGY ASSOCIATED WITH THE UPPER SYSTEM.

AS THE FRONT MOVES TOWARDS THE STATE LATE SUNDAY NIGHT INTO MONDAY
MORNING...SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST
ARKANSAS LATE SUNDAY EVENING...AND THEN PROGRESS THROUGH THE STATE
MONDAY. THE MODELS ARE NOW COMING MORE IN LINE IN REGARDS TO TIMING
OF THE FRONT...AND CONTINUED THE TREND OF SPEEDING UP THE FRONT
SLIGHTLY. WHILE THERE COULD BE SEVERE WEATHER...MAINLY DAMAGING
WINDS AND LARGE HAIL...THE PREFERRED AFTERNOON TIMING FOR A LARGE
SEVERE WEATHER OUTBREAK IS NOT AS LIKELY. WILL HAVE TO WATCH FOR
HEAVY RAINFALL POTENTIAL...ESPECIALLY FOR THE EASTERN HALF OF THE
STATE...AS MOISTURE WILL BE ABLE TO POOL AHEAD OF THE FRONT OVER THE
DELTA.

WINDS WILL BECOME NORTHWEST BEHIND THE FRONT...BUT WIND SPEEDS WILL
REMAIN GUSTY. THE WIND ADVISORY WILL GO THROUGH THE DAYLIGHT HOURS
MONDAY DUE TO THE PRESSURE GRADIENT WITH THE FRONT...BUT WILL NOT BE
QUITE AS STRONG AS SUNDAY. TO AVOID CONFUSION WITH MULTIPLE WIND
HEADLINES...WILL KEEP EVERYTHING A WIND ADVISORY FOR NOW...AND LATER
SHIFTS CAN ADJUST AS NEEDED.

TEMPERATURES WILL BE A CHALLENGE THE NEXT COUPLE OF DAYS...DUE TO THE
WIND AND ASSOCIATED TEMPERATURE ADVECTION. HAVE GONE A COUPLE OF
DEGREES WITHIN GUIDANCE FOR SUNDAY. FOR MONDAY...TEMPERATURES WILL
FALL DURING THE DAY ACROSS THE NORTH...WITH HIGHS REACHED IN THE
EARLY DAYLIGHT HOURS.

HIGH PRESSURE AND COOLER TEMPERATURES WILL FOLLOW THE FRONT FOR
TUESDAY INTO WEDNESDAY.
&&

.LONG TERM...THURSDAY THROUGH SATURDAY
AT THE BEGINNING OF THE PERIOD...UPPER RIDGE WILL BE BUILDING OVER
THE GULF COAST REGION...WITH HIGH PRESSURE CENTERED OVER THE
SOUTHEAST CONUS. THIS WILL KEEP SOUTHERLY WINDS OVER THE AREA
THROUGH MUCH OF THE PERIOD...WITH WARM TEMPERATURES. THE RIDGE
SHOULD KEEP ANY FORWARD-MOVING SURFACE SYSTEM AT BAY FOR A FEW DAYS.
HOWEVER...SOUTHWEST FLOW ALOFT WILL SEND SEVERAL DISTURBANCES
THROUGH THE REGION IN THE MEAN FLOW...AND AS A RESULT...THERE WILL
BE A CONTINUED AT LEAST SLIGHT CHANCE OF SHOWERS AND STORMS THURSDAY
THROUGH SATURDAY.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM SUNDAY TO 7 PM CDT MONDAY FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...58 / LONG TERM...57
Hazardous weather outlook, Apr 2, 8:30 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED AND UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 AM CDT SAT APR 2 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
830 AM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL LIFT THROUGH THE STATE TODAY BUT NO RAIN IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG STORM SYSTEM WILL APPROACH ARKANSAS FROM THE PLAINS ON
SUNDAY. THE CLOSE PROXIMITY OF THE SYSTEM TO HIGH PRESSURE TO THE
SOUTHEAST WILL ALLOW FOR WINDY CONDITIONS DURING THE DAY SUNDAY.
SOUTHWEST WINDS OF 25 MPH...WITH GUSTS TO 35 MPH ARE LIKELY OVER
MUCH OF ARKANSAS.

THE SYSTEM WILL ALSO BRING A CHANCE OF STRONG TO SEVERE
THUNDERSTORMS AS IT DRAGS A COLD FRONT THROUGH THE REGION SUNDAY
NIGHT AND MONDAY.

THE STORMS ARE EXPECTED TO FORM SUNDAY NIGHT OVER EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...AND MOVE ACROSS THE STATE DURING THE LATE
NIGHT INTO THE MORNING MONDAY. ANY SEVERE STORMS THAT DEVELOP WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AS
WELL AS LARGE HAIL. A TORNADO OR TWO CANNOT BE RULED OUT...GIVEN THE
AMOUNT OF WIND ENERGY PRESENT IN THE LOWER LEVELS OF THE ATMOSPHERE.

THE FRONT AND ASSOCIATED STORMS WILL MOVE EAST OF ARKANSAS MONDAY
AFTERNOON...WITH DRY CONDITIONS RETURNING MONDAY NIGHT AS HIGH
PRESSURE PUSHES INTO THE REGION.

THERE IS SOME UNCERTAINTY WITH RESPECT TO THE TIMING OF THE SUNDAY
NIGHT AND MONDAY SYSTEM AND THE EXTENT OF THE SEVERE WEATHER THREAT.
PEOPLE SHOULD CONTINUE MONITORING THE LATEST FORECASTS AND OUTLOOKS
FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY NIGHT AND MONDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/57

Nearby

Wind Advisories in Arkansas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.